# SDR QXEA200700515

- Difficulty date: March 31, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 14,388 hours, 10,438 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: CC670511143
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- UNABLE TO TRIM THE AILERONS TO THE LEFT.  MAINTENANCE REPLACED THE AILERON/RUDDER TRIM CONTROL PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
